RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1998, Volume 32, Issue 1, Pages 40–53 (Mi faa396)  

This article is cited in 17 scientific papers (total in 17 papers)

Special Flows Constructed From Countable Topological Markov Chains

S. V. Savchenko

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/faa396

Full text: PDF file (1266 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1998, 32:1, 32–41

Bibliographic databases:

UDC: 517.987.5+517.938
Received: 09.06.1996

Citation: S. V. Savchenko, “Special Flows Constructed From Countable Topological Markov Chains”, Funktsional. Anal. i Prilozhen., 32:1 (1998), 40–53; Funct. Anal. Appl., 32:1 (1998), 32–41

Citation in format AMSBIB
\Bibitem{Sav98}
\by S.~V.~Savchenko
\paper Special Flows Constructed From Countable Topological Markov Chains
\jour Funktsional. Anal. i Prilozhen.
\yr 1998
\vol 32
\issue 1
\pages 40--53
\mathnet{http://mi.mathnet.ru/faa396}
\crossref{https://doi.org/10.4213/faa396}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1627271}
\zmath{https://zbmath.org/?q=an:0919.58037}
\elib{http://elibrary.ru/item.asp?id=13276028}
\transl
\jour Funct. Anal. Appl.
\yr 1998
\vol 32
\issue 1
\pages 32--41
\crossref{https://doi.org/10.1007/BF02465754}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075334000004}


Linking options:
  • http://mi.mathnet.ru/eng/faa396
  • https://doi.org/10.4213/faa396
  • http://mi.mathnet.ru/eng/faa/v32/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Polyakov, “On a measure with maximal entropy for the special flow on a local perturbation of a countable topological Bernoulli scheme”, Sb. Math., 192:7 (2001), 1001–1024  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. B. M. Gurevich, S. R. Katok, “Arithmetic coding and entropy for the positive geodesic flow on the modular surface”, Mosc. Math. J., 1:4 (2001), 569–582  mathnet  mathscinet  zmath  elib
    3. S. R. Katok, I. Ugarcovici, “Geometrically Markov geodesics on the modular surface”, Mosc. Math. J., 5:1 (2005), 135–155  mathnet  mathscinet  zmath
    4. Barreira, L, “Suspension flows over countable Markov shifts”, Journal of Statistical Physics, 124:1 (2006), 207  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Katok, S, “Symbolic dynamics for the modular surface and beyond”, Bulletin of the American Mathematical Society, 44:1 (2007), 87  crossref  mathscinet  zmath  isi  scopus
    6. Barreira, L, “Dimension Spectra of Hyperbolic Flows”, Journal of Statistical Physics, 136:3 (2009), 505  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. A. I. Bufetov, B. M. Gurevich, “Existence and uniqueness of the measure of maximal entropy for the Teichmüller flow on the moduli space of Abelian differentials”, Sb. Math., 202:7 (2011), 935–970  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. Kempton T., “Thermodynamic formalism for suspension flows over countable Markov shifts”, Nonlinearity, 24:10 (2011), 2763–2775  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    9. Dastjerdi D.A., Lamei S., “Geodesic Flow on the Quotient Space of the Action of < Z+2,-1/Z > on the Upper Half Plane”, Analele Stiint. Univ. Ovidius C., 20:3 (2012), 37–50  mathscinet  zmath  isi
    10. Shen J. Zhao Yu., “Pressures for Flows on Arbitrary Subsets”, Nonlinear Anal.-Theory Methods Appl., 90 (2013), 46–55  crossref  mathscinet  zmath  isi  scopus
    11. Iommi G., Jordan T., “Phase Transitions for Suspension Flows”, Commun. Math. Phys., 320:2 (2013), 475–498  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    12. Jaerisch J., Kesseboehmer M., Lamei S., “Induced Topological Pressure For Countable State Markov Shifts”, Stoch. Dyn., 14:2 (2014), 1350016  crossref  mathscinet  zmath  isi  elib  scopus
    13. Iommi G., Jordan T., Todd M., “Recurrence and Transience For Suspension Flows”, Isr. J. Math., 209:2 (2015), 547–592  crossref  mathscinet  zmath  isi  elib  scopus
    14. Iommi G., Jordan T., “Multifractal Analysis For Quotients of Birkhoff Sums For Countable Markov Maps”, Int. Math. Res. Notices, 2015, no. 2, 460–498  crossref  mathscinet  zmath  isi  elib  scopus
    15. Xing Zh., Chen E., “Induced Topological Pressure and the Zero-Dimensional Extension For Bs Dimensions”, J. Math. Phys., 58:4 (2017), 042701  crossref  mathscinet  zmath  isi  scopus
    16. Xing Zh., Chen E., Yin Zh., “Katok Formula For the Induced Measure-Theoretic Entropy”, Dynam. Syst., 33:2 (2018), 195–206  crossref  mathscinet  zmath  isi  scopus
    17. Iommi G., Riquelme F., Velozo A., “Entropy in the Cusp and Phase Transitions For Geodesic Flows”, Isr. J. Math., 225:2 (2018), 609–659  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:569
    Full text:87
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019